Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 13,     Number 2,     Summer 2005

 

A QUASISTATIC CONTACT PROBLEM WITH
SLIP-DEPENDENT COEFFICIENT OF
FRICTION FOR NONLINEAR ELASTIC
MATERIALS
AREZKI TOUZALINE AND ALAIN MIGNOT

Abstract. The aim of this paper is to study the quasistatic contact problem with simplified Tresca model of slip-dependent coefficient of friction for nonlinear elastic materials. The existence of a solution is obtained under a smallness assumption of the normal stress prescribed on the contact surface and the coefficient of friction by using a time-discretization method, compactness and lower semicontinuity aguments.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)